# SDR VNAA202503070015

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703339021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKETS (9 EAS) BTW FS 517.00 TO FS 661.00, BTW STGR 22LH TO STGR 24RH AT FWD BAGGAGE BAY (C1).   BRACKETS (6 EAS) BTW FS 517.00 TO FS 661.00, BTW STGR 22LH TO STGR 24RH AT FWD BAGGAGE BAY (C1) WERE EVALUATED EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-10-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01. BRACKETS (3 EAS) BTW FS 517.00 TO FS 661.00, BTW STGR 22LH TO STGR 24RH AT FWD BAGGAGE BAY (C1) WERE CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND AFTER CLEANING ON MACHINED BRACKETS (3 EAS) WAS INSPECTED NO ADDITIONAL DAMAGE WAS FOUND. PER CRJ 900 SRM 51-26-00-001-001-A01.
